Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Künneth formula and abelian monoids

Author: Jean-Pierre Meyer
Journal: Proc. Amer. Math. Soc. 26 (1970), 699-700
MSC: Primary 55.30
MathSciNet review: 0271929
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof is given, of the Künneth formula for ordinary cohomology, using the theory of abelian monoids.

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Lectures on generalised cohomology, Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three), Springer, Berlin, 1969, pp. 1–138. MR 0251716
  • [2] Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239–281 (German). MR 0097062
  • [3] Guido Mislin, Über die Künneth-Formel für ausserordentliche Cohomologie, Comment. Math. Helv. 44 (1969), 371–380 (German). MR 0243511

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30

Additional Information

Keywords: Künneth formula, Eilenberg-MacLane spaces, abelian monoids
Article copyright: © Copyright 1970 American Mathematical Society